# SDR UIEA2023040600335

- Difficulty date: April 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,449 hours, 16,468 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Seal
- Part number: NA
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING, MAIN FUEL TANK ACCESS 542AB, 541XB, 541VB, 541UB AND 541TB WITH EVIDENCE OF LEAK( LH WING, MAIN FUEL TANK ACCESS 542AB, 541XB, 541VB, 541UB AND 541TB, SEAL AND GASKET WERE REPLACED IAW AMM 28-11-00-796-111 REV 138 DEC 22, 2022 )
